RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 7, Issue 4(50)  


Riemann's boundary problem for a system of $n$ pairs of functions
F. D. Gakhov
3
Some questions of the differential calculus in linear spaces
M. M. Vainberg
55
From the correspondence of S. V. Kovalevskaya
P. Ya. Polubarinova-Kochina
103
Leonid Samuilovich Leibenzon (photo)
Basic data of the life and activity of L. S. Leibenzon
L. I. Sedov
127

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
135

Scientific notes and problems
The projective transformation of nomograms
G. E. Dzhems-Levi
147
On the convergence of certain numerical series
Ya. I. Zhitomirskii
153
Remark on the distribution of errors in the solution of a system of linear equations by means of an iterative process
M. A. Krasnosel'skii, S. G. Krein
157
On the ring of continuous functions on a circle
Z. I. Leibenzon
163
On finding regular semi-stable limit cycles
P. N. Papush
165
On a property of self-adjoint operators in Hilbert space
V. I. Sobolev
169

Methodical notes
To find envelope of a family of plane curves
G. P. Tolstov
173

Mathematical Events in the USSR
XIV Moscow School Mathematical Competition
B. N. Delone, N. D. Vvedenskaya
180
Competition for the challenges for students of Mechanics and Mathematics faculty of Moscow State University (1950/51 school year)
I. I. Pyatetskii-Shapiro
185
Mathematical Competition in Lvov in 1951/52 school year
A. S. Kovan'ko
188

Doctoral theses
Differential equations with retarded argument
A. D. Myshkis
190

Reviews and Bibliography
P. S. Aleksandrov, What is the non-Euclidean geometry (review)
N. V. Efimov
197
On an reviews
A. F. Bermant
198
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019